[Two cases of hyperammonemic patients treated by chemotherapy for colorectal cancer].
Аннотация
We report two patients having hyperammonemic encephalopathy while being treated with chemotherapy for colorectal cancer. The first patient was a 69-year-old man with sigmoid colon cancer, having a massive invasion to the urinary bladder. He received SOX therapy following a pelvic exenteration operation. After the third course of SOX therapy, he presented with general fatigue and repeated seizures, and blood examination showed a high level of serum ammonium. He was diagnosed as hyperammonemic encephalopathy. The second patients was a 60-year-old woman with ascending colon cancer and liver metastasis having portal vein tumor thrombosis, who was given a palliative resection of ascending colon, and then underwent modified FOLFOX6 therapy. At the second course, she fell into a deep coma, and blood examination revealed a high level of serum ammonium. In both patients, treatment with infusion of branched-chain amino acid solutions resolved the symptoms of encephalopathy. Acute neurotoxicity caused by hyperammonemic encephalopathy during chemotherapy for colorectal cancer is rare and not well recognized, but it is a clinically important complication. We should pay more attention to hyperammonemic encephalopathy of patients receiving chemotherapy for colorectal cancer.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.